# SDR ASAA0280035

- Difficulty date: February 14, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59364423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, AFT CARGO DOOR FRAME WEB WAS DETERMINED TO BE CRACKED AT LIGHTNING HOLE AT FS 1214, WL 16, AND BUTTOCK LINE 46.  REPAIRED CRACK PER EA 5310-02059.  (M)
